MathSciNet Relay Station
MathSciNet bibliographic data
MR1359997 42A38 (30D20 47B38)
Parfënov, O. G. Weighted estimates for the Fourier transform. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 222 (1995), Issled. po Linein. Oper. i Teor. Funktsii. 23, 151--162, 309; translation in J. Math. Sci. (New York) 87 (1997), no. 5, 3878–3885
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement